Women's Health Community
Losing too much weight
About This Community:

This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Losing too much weight

I have been losing a lot of weight. I lost about 15 Lbs in a month.  I stopped taking the bill about 5 months ago.  I am now at 110lbs.  Im not sure if I should be concerned about this or not. Should I go to the doctor or be happy I'm not gaining?
Related Discussions
5 Comments Post a Comment
Blank
Avatar_n_tn
Birth control often makes a woman heavy. Have you ever heard of 'birth control bloat'?
Depending on the weight you were at BEFORE you got on BC will tell you if you should be concerned or not.
When I was in high school, I always wondered why all my friends were gaining weight, and why their butts were getting so big! lol, it was because of the birth control. When I was on it, I specifically requested low engrogen for that very reason. :-)
Since you're 110 pounds, if you're 5'2 or shorter then you're just fine. If you feel like your getting underweight then there could be a chemical imbalance, and you need to see a doctor.
100 lbs for every 5 feet, and 5 lbs for every inch over.. That's healthy thin.
Hope that helps.
Blank
Avatar_n_tn
When I got off the pill I lost the extra pounds that I put on while I was on the pill.  If you continue to lose weight after you have been off the pill for awhile I would then consult with your doctor.
Blank
Avatar_n_tn
Hi...ask your doctor for a test for Helicobacter Bacteria (H-Phelora) (sp) if you continue to lose weight. Sometimes our immune systems react to change in very negative ways. That's what happened to me. It took them so long to diagnose me that I went froma healthy-looking, and feeling, 5'3" and 124 pound woman to a scrawny, anorexic 87 pounds. Do this especially if you are plagued by diarrhea as well, even if you do have some appetite. If not, then like the above have mentioned, it may just be from stopping the pill. Good luck!

Merryn
Blank
Avatar_n_tn
Well I haven't lost any more weight.  I am 5'5 and 110lbs.  I eat three times a day.  Someone mentioned my thyroid.   Does anyone know about this??
Blank
Avatar_n_tn
My  grand daughter is 9 years old. She has always been very skinny. She has been diagnossed with ADHD and takes strattera. She weighs 42.5 lbs. She lost 9 pounds from having no appitite from the meds. What is the danger of her lossing too much weight
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Women's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank